File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On the robustness of jump linear quadratic control

TitleOn the robustness of jump linear quadratic control
Authors
Issue Date1997
PublisherJohn Wiley & Sons Ltd. The Journal's web site is located at http://www3.interscience.wiley.com/cgi-bin/jhome/5510
Citation
International Journal of Robust and Nonlinear Control, 1997, v. 7, p. 899-910 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/82860
ISSN
2015 Impact Factor: 2.527
2015 SCImago Journal Rankings: 2.134

 

DC FieldValueLanguage
dc.contributor.authorBoukas, EKen_HK
dc.contributor.authorSwierniak, Aen_HK
dc.contributor.authorYang, Hen_HK
dc.date.accessioned2010-09-06T08:34:14Z-
dc.date.available2010-09-06T08:34:14Z-
dc.date.issued1997en_HK
dc.identifier.citationInternational Journal of Robust and Nonlinear Control, 1997, v. 7, p. 899-910en_HK
dc.identifier.issn1049-8923en_HK
dc.identifier.urihttp://hdl.handle.net/10722/82860-
dc.languageengen_HK
dc.publisherJohn Wiley & Sons Ltd. The Journal's web site is located at http://www3.interscience.wiley.com/cgi-bin/jhome/5510en_HK
dc.relation.ispartofInternational Journal of Robust and Nonlinear Controlen_HK
dc.rightsInternational Journal of Robust and Nonlinear Control. Copyright © John Wiley & Sons Ltd.en_HK
dc.titleOn the robustness of jump linear quadratic controlen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=1049-8923&volume=7&spage=899&epage=910&date=1997&atitle=On+the+robustness+of+jump+linear+quadratic+controlen_HK
dc.identifier.emailYang, H: hlyang@hkusua.hku.hken_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.scopuseid_2-s2.0-0031258371-
dc.identifier.hkuros33685en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats